# SDR CA100507003

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 218 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Part number: 4663040003
- Condition: Leaking
- Location: Turbo Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAL ON RT TURBO LEAKING OIL INTO HEAT MUFF, CAUSING SMOKE IN COCKPIT.
